Everolimus (Afinitor)

Neuroendocrine Tumour Support Group Forums NET Everolimus (Afinitor)

This topic contains 0 replies, has 1 voice, and was last updated by  Cher 3 years, 11 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #859

    Cher
    Member

    Hi

    I am wondering if there is anybody on the forum who has had any experience with Everolimus(Afinitor). I am just wondering about side effects. My dad was prescribed this medication 3 weeks ago and seems to be experiencing adverse side effects. He was fine on it the first week but now seems to be suffering from nausea, severe pain in his shoulder and under his ribs. He also has very little appetite and suffering from fatigue. It is still early days so we are not sure it the tablet is causing the side effects as he was unwell before being put on Afinitor. I look forward to hearing from anybody who has any information.

    Many thanks
    Cheryl

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.